Diclofenac 50mg+ Paracetamol / Acetaminophen NA – Blister Strip

Diclofenac 50mg+ Paracetamol / Acetaminophen NA – Blister Strip

Sub Category: Central Nervous System
Packaging Details: 10 tablets in 1 strip
Product Composition: Diclofenac 50mg+ Paracetamol / Acetaminophen NA
Product Uses: Ampurin 125mg Dry Syrup is utilized in the treatment of bacterial diseases.
Category: Blister Strip
Request a Quote

Ampurin 125mg Dry Syrup is an anti-infection medication with flexible Activities. It can treat a huge number of bacterial contaminations including those of the ears, eyes, nose, tonsils, tooth, throat, lungs, skin, bone, heart, gastrointestinal parcel, and urinary lot. It might likewise be endorsed to treat typhoid fever in kids.
Ampurin 125mg Dry Syrup works best on a vacant stomach, so attempt to give it to your youngster ½ – 1 hour before they eat. In any case, give it with food in the event that it disturbs your youngster’s stomach. It is for the most part given three times each day. Adhere to the portion, time, and way endorsed by the specialist as these rely upon the seriousness of the contamination, its sort, and your kid’s body weight and age. Assuming your youngster regurgitates in no less than 30 minutes of taking the medication, rehash the portion when your kid feels much improved. Be that as it may, don’t twofold the portion assuming it is the ideal opportunity for the following portion.

Pregnancy Interaction: Take this medicine in the dose and duration as advised by your doctor. Check the label for directions before use. Dissolve the powder in sterile water. Shake well and use. Ampurin 125mg Dry Syrup is to be taken empty stomach.
Prescription: Yes
Food Interaction: Rash.
Breast Feeding Interaction: Ampurin 125mg Dry Syrup is an antibiotic. It kills bacteria by preventing them from forming their own protective covering which is required for their survival in the human body.